Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC EMERGE PTCA DILATATION CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC EMERGE PTCA DILATATION CATHETER
Catalog Number
H7493918920350
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/28/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Ccl boston scientific ptca ruptured during inflation in coronary artery, removed, new item obtained to complete cath.
New Search
Submit an Adverse Event Report
Brand Name
EMERGE PTCA DILATATION CATHETER
Common Device Name
PTCA DILATATION CATHETER
Manufacturer
(Section D)
BOSTON SCIENTIFIC
marlborough MA 01752
MDR Report Key
6547658
Report Number
MW5069592
Device Sequence Number
19024561
Product Code
LOX
UDI-Device Identifier
08714729806363
UDI-Public
(01)08714729806363(17)190831(10)
Initial Reporter State
NY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
05/03/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
08/31/2019
Device Catalogue Number
H7493918920350
Device Lot Number
20097377
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
67 YR